On Weight Functions for Chebyshev Quadrature.

K. Salkauskas

Numerische Mathematik (1975)

  • Volume: 24, page 13-18
  • ISSN: 0029-599X; 0945-3245/e

How to cite


Salkauskas, K.. "On Weight Functions for Chebyshev Quadrature.." Numerische Mathematik 24 (1975): 13-18. <http://eudml.org/doc/132321>.

author = {Salkauskas, K.},
journal = {Numerische Mathematik},
pages = {13-18},
title = {On Weight Functions for Chebyshev Quadrature.},
url = {http://eudml.org/doc/132321},
volume = {24},
year = {1975},

AU - Salkauskas, K.
TI - On Weight Functions for Chebyshev Quadrature.
JO - Numerische Mathematik
PY - 1975
VL - 24
SP - 13
EP - 18
UR - http://eudml.org/doc/132321
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.